Journal of Dynamics and Differential Equations

, Volume 16, Issue 3, pp 679–707

Bistable Waves in an Epidemic Model

Authors

  • Dashun Xu
    • Department of Mathematics and StatisticsMemorial University of Newfoundland
    • Department of Mathematics and StatisticsMemorial University of Newfoundland
Article

DOI: 10.1007/s10884-004-6113-z

Cite this article as:
Xu, D. & Zhao, X. J Dyn Diff Equat (2004) 16: 679. doi:10.1007/s10884-004-6113-z

abstract

The existence, uniqueness up to translation and global exponential stability with phase shift of bistable travelling waves are established for a quasimonotone reaction–diffusion system modelling man–environment–man epidemics. The methods involve phase space investigation, monotone semiflows approach and spectrum analysis.

Keywords

Epidemic modeltravelling wavesmonotone semiflowsspectrum analysisglobal exponential stability

Copyright information

© Springer Science+Business Media, Inc. 2004